MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA, TIBIAL IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL UKA, TIBIAL IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL UKA, TIBIAL IMPACTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ar-9530m-03.Additional information 4/12/2021.It was reported that the ar-9530m-03 poly had a big chip out of it and was thrown away and the ar-611-4, impactor has a small crack.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint allegation is confirmed, the impactor head is cracked.A likely cause of the event is user-applied mechanical forces.

Brand Name
IBAL UKA, TIBIAL IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19561683
Report Number1220246-2024-05997
Device Sequence Number20734545
Product Code LXH
UDI-Device Identifier00888867223868
UDI-Public00888867223868
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA, TIBIAL IMPACTOR
Device Catalogue NumberAR-611-4
Device Lot Number052007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown